Indian Journal of Drugs in Dermatology

BRIEF REPORT
Year
: 2022  |  Volume : 8  |  Issue : 1  |  Page : 23--28

A case series of generalized Lichenoid Drug Eruption due to Anti-Tubercular Drugs: Treated with immunosuppressant’s while continuing Anti-Tubercular therapy


Hari Pathave, Atul Dongre, Gayatri Gund, Sapna Goutham, Chitra Nayak 
 Dept. of Dermatology, BYL Nair Ch. Hospital & TNMC, Mumbai, India

Correspondence Address:
Sapna Goutham
Dept. of Dermatology, BYL Nair Ch. Hospital & TNMC, Mumbai
India

The spectrum of tuberculosis-associated cutaneous adverse drug reactions (ADRs) is wide and includes Stevens-Johnson syndrome, drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and generalized lichenoid drug eruption (LDE). LDE constitutes less than 10% of the total incidence of anti-tubercular drug induced cutaneous ADRs. In any type of drug reaction there is a prompt need of withdrawal of suspected drugs and institution of aggressive treatment of ADRs with proper control of underlying primary disease. Herein, we present a case series of five cases of generalized LDE due to anti tubercular therapy (ATT), in whom cutaneous lesions were managed with oral immunosuppressants while continuing ATT.


How to cite this article:
Pathave H, Dongre A, Gund G, Goutham S, Nayak C. A case series of generalized Lichenoid Drug Eruption due to Anti-Tubercular Drugs: Treated with immunosuppressant’s while continuing Anti-Tubercular therapy.Indian J Drugs Dermatol 2022;8:23-28


How to cite this URL:
Pathave H, Dongre A, Gund G, Goutham S, Nayak C. A case series of generalized Lichenoid Drug Eruption due to Anti-Tubercular Drugs: Treated with immunosuppressant’s while continuing Anti-Tubercular therapy. Indian J Drugs Dermatol [serial online] 2022 [cited 2022 Nov 27 ];8:23-28
Available from: https://www.ijdd.in/article.asp?issn=2455-3972;year=2022;volume=8;issue=1;spage=23;epage=28;aulast=Pathave;type=0